Skip to main content
Log in

Some Applications of Nunokawa’s Lemma

  • Published:
Bulletin of the Malaysian Mathematical Sciences Society Aims and scope Submit manuscript


The purpose of the present paper is to prove a geometric property for analytic functions p in the open unit disk with \(p(0)=1\) by using Nunokawa’s result, which is a generalized form of well-known Jack’s lemma. This property concerns a boundary behavior of the functions p. As the applications of the main result, we obtain a few corollaries where several sufficient conditions for p to be of the real part greater than a given number \(\beta \ (0\le \beta <1)\) are also investigated.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others


  1. Jack, I.S.: Functions starlike and convex of order \(\alpha \). J. Lond. Math. Soc. 3, 469–474 (1971)

    Article  MathSciNet  MATH  Google Scholar 

  2. Nunokawa, M.: On properties of non-carathéodory functions. Proc. Jpn. Acad. Ser. A 68(6), 152–153 (1992)

    Article  MATH  Google Scholar 

  3. Nunokawa, M.: On the order of strongly starlikeness of strongly convex functions. Proc. Jpn. Acad. Ser. A 69(7), 234–237 (1993)

    Article  MathSciNet  MATH  Google Scholar 

  4. Nunokawa, M., Sokół, J.: On the order of strongly starlikeness of convex functions of order alpha. Mediterr. J. Math. 11(2), 329–335 (2014)

    Article  MathSciNet  MATH  Google Scholar 

  5. Nunokawa, M., Sokół, J.: Remarks on some starlike functions. J. Inequal. Appl. 2013(593), 8 (2013)

    MathSciNet  MATH  Google Scholar 

  6. Tuneski, N., Aceska, R.: On the linear combination of the representations of starlikeness and convexity. Glasnik Matematicki 39(59), 265–272 (2004)

    Article  MathSciNet  MATH  Google Scholar 

Download references


The authors would like to express their thanks to the editor, Professor Rosihan M. Ali and the reviewers for many valuable advices regarding a previous version of this paper. This research was supported by the Basic Science Research Program through the National Research Foundation of Korea (NRF) and funded by the Ministry of Education, Science and Technology (No. 2011-0007037).

Author information

Authors and Affiliations


Corresponding author

Correspondence to Nak Eun Cho.

Additional information

Communicated by V. Ravichandran.

Rights and permissions

Reprints and permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Nunokawa, M., Sokół, J. & Cho, N.E. Some Applications of Nunokawa’s Lemma. Bull. Malays. Math. Sci. Soc. 40, 1791–1800 (2017).

Download citation

  • Received:

  • Revised:

  • Published:

  • Issue Date:

  • DOI:


Mathematics Subject Classification